Authors: Farah, Ilijas 
McKenney, Paul
Schimmerling, Ernest
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Some Calkin algebras have outer automorphisms
Journal: Archive for Mathematical Logic
Volume: 52
Issue: 5-6
First page: 517
Last page: 524
Issue Date: 8-Apr-2013
ISSN: 0933-5846
DOI: 10.1007/s00153-013-0329-8
Abstract: 
We consider various quotients of the C*-algebra of bounded operators on a nonseparable Hilbert space, and prove in some cases that, assuming some restriction of the Generalized Continuum Hypothesis, there are many outer automorphisms.
Keywords: Calkin algebra | Continuum Hypothesis | Nonseparable
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

6
checked on May 24, 2024

Page view(s)

39
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.